Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Pokornyi


Author: W. J. Kim
Journal: Proc. Amer. Math. Soc. 23 (1969), 343-346
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9939-1969-0245881-2
MathSciNet review: 0245881
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Bessmertnyh and A. Vu. Levin, Some inequalities satisfied by differentiable functions of one variable, Dokl. Akad. Nauk SSSR 144 (1962), 471-474 = Soviet Math. Dokl. 3 (1962), 737-740. MR 0137796 (25:1245)
  • [2] R. Hadass, On the zeros of the solutions of the differential equation $ {y^{(n)}}(z) + p(z)y(z) = 0$, Pacific J. Math. (to appear). MR 0252757 (40:5974)
  • [3] W. J. Kim, On the zeros of solutions of $ {y^{(n)}} + py = 0$, J. Math. Anal. Appl. 25 (1969), 189-208. MR 0247182 (40:451)
  • [4] D. London, On the zeros of the solutions of $ w''(z) + p(z)w(z) = 0$, Pacific J. Math. 12 (1962), 979-991. MR 0146436 (26:3958)
  • [5] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 0029999 (10:696e)
  • [6] -, Conformal mapping, 1st ed., McGraw-Hill, New York, 1952, p. 127. MR 0045823 (13:640h)
  • [7] -, Some criteria of univalence, Proc. Amer. Math. Soc. 5 (1954), 700-704. MR 0064145 (16:232e)
  • [8] V. V. Pokornyi, On some sufficient conditions for univalence, Dokl. Akad. Nauk SSSR 79 (1951), 743-746. MR 0043207 (13:222f)
  • [9] W. T. Reid, Oscillation criteria for self-adjoint differential systems, Trans. Amer. Math. Soc. 101 (1961), 91-106. MR 0133518 (24:A3349)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245881-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society